Statistical mechanics of nonlinear wave equations

H. P. McKean, K. L. Vaninsky

Research output: Contribution to journalArticlepeer-review

Abstract

The recurrences of initial states for nonlinear wave equations of the form √Q+f(Q) = 0 with odd f are studied. The main result refines and generalizes the investigations of Friedlander and is related to the Poincaré theorem for finite dimensional Hamiltonian systems. Bibliography: 7 titles.

Original languageEnglish (US)
Pages (from-to)1630-1634
Number of pages5
JournalJournal of Mathematical Sciences
Volume94
Issue number4
DOIs
StatePublished - 1999

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Statistical mechanics of nonlinear wave equations'. Together they form a unique fingerprint.

Cite this